# SDR USAA010776

- Difficulty date: July 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED NUMEROUS AREAS .5 INCH TO 1.5 INCH, BS 178, WL 186 TO 234, LBL 12 TO RBL 6.5.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER AND FILLERS PER EO 5300V153 AND EA 69888.  (M)
